| Model Number |
7010 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 40.5cm distal of the strain relief.The balloon was tightly folded.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There were no issues detected.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 28-jan-2021.It was reported that balloon inflation failure occurred.The occluded target lesion was located in the middle of right coronary artery.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for dilatation but the device was unable to inflate.The device was completely removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed shaft separation.